# SDR CALA2025122912474

- Difficulty date: December 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 663 VAPOR BARRIER UPPER ANGLE CRACKED AT RBL 7".   REPAIRED THE ANGLE IAW SRM 57-10-10-2R-5.
